# SDR CA150113005

- Difficulty date: December 14, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Agusta AW139
- Engine: Pwc PT6C67C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE PILOTS HAD STARTED BOTH ENGINES AND SELECTED 102 PERCENT PRIOR TO TAKEOFF.  AT THIS TIME THE "1 EEC FAIL" CAS MESSAGE ANNUNCIATED.  THERE WERE NO OTHER INDICATIONS OF A PROBLEM AND THE CREW ADVISES ALL ENGINE INDICATIONS APPEARED NORMAL, N2 INDICATED 102 PERCENT FOR BOTH ENGINES.  AFTER APPROXIMATELY A MINUTE THE "1 EEC FAIL"  CAS MESSAGE WENT OUT AND ALL OTHER INDICATION REMAINED NORMAL. THE CREW ABORTED THE FLIGHT AND TAXIED BACK TO THE HANGER AND SHUT THE ACFT DOWN.
